# SDR ASAA0010018

- Difficulty date: February 4, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE SMOKE BARRIER EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED BATTERY AND LIGHT OPERATED NORMALLY.  (M)
